Elliptische Randwertprobleme zweiter Ordnung in Gebieten mit einer Fehlstelle

  • Alfred Herwig

    Zwickau, Germany

Abstract

Solutions of boundary value problems in domains with a small hole Ω\Omega, are represented by a power series of ϵ\epsilon. For this the solution or its normal derivative should vanish at the boundary of the hole.

Cite this article

Alfred Herwig, Elliptische Randwertprobleme zweiter Ordnung in Gebieten mit einer Fehlstelle. Z. Anal. Anwend. 8 (1989), no. 2, pp. 153–161

DOI 10.4171/ZAA/344